# SDR R61A2021081000631

- Difficulty date: July 22, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,882 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17060259001
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 SPLICE AT FR 90RBL 25 FOUND CORRODED. REPLACED SPLICE PN 170-60259-001 IAW SRM 51-41-02 SEE AAR NRC# 4500934-2000-0099 FOR WORK PERFORMED. AC WAS RTS.
